# SDR AWXA200400004

- Difficulty date: December 5, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654583475
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM AT FASTENER HOLE BS 344, RBL 7.  MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM CHORD; FABRICATED A NEW REPLACEMENT SECTION OF CHORD, 2 EACH REPAIR ANGLES, & 3 EACH WEB STIFFENERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-51, FIG 205, PG 221-223.
